# SDR SWAA2017060614137

- Difficulty date: June 1, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 47,427 hours, 27,495 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bumper
- Part number: 416A23041A
- Condition: Missing
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE COVER AFT END CAP BUMPER MISSING.   INSTALLED A NEW BUMPER IAW AMM.
